Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ejaculating once in a liquid thick stream. Is this normal?

Hello I hav a friend he has live togrther relation with a girl. According to him he ejaculates only once in stream of semen but as we know all men ejaculates multiple timez during intercourse.that too in pulses not liquid thick stream as he says .Is this normal ,,,,or kind of impotency process like masturbation but for 3-7 mints depends So kindly suggest ejaculation once im stream like masterbation is normal during with woman
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
You first understand the man's sexual act.
Sex in our mind causes first arousal then erection then ejeculation ended by release of semen.The flow of ejection is involuntary & we can not control it nor regulate it.
Masturbation never causes impotency.
There is a difference in experience of masturbation & actual sex with girl as in masturbation we have control of pressure on organs.
So nothing to worry about stream or drops.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor